Keyword : bilinear computational Diffie-Hellman assumption


Public Key Encryption Schemes from the (B)CDH Assumption with Better Efficiency
Shota YAMADA Yutaka KAWAI Goichiro HANAOKA Noboru KUNIHIRO 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2010/11/01
Vol. E93-A  No. 11 ; pp. 1984-1993
Type of Manuscript:  Special Section PAPER (Special Section on Information Theory and Its Applications)
Category: Cryptography and Information Security
Keyword: 
public key encryptionchosen-ciphertext securitycomputational Diffie-Hellman assumptionbilinear computational Diffie-Hellman assumption
 Summary | Full Text:PDF(397.8KB)